Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why am I getting pulsing sensation on thigh?

For 3 weeks now I have been feeling a pulsing in my outer left thigh. It will start off slow and annoying and build up to strong and painful. So strong my wife can feel my legs jump as she puts it off the bed. Mind you we sleep on a temper pedic and she doesn t feel any other motion. I thought maybe muscle spasm but never had one act like this before. Only happens when laying in bed on either side. But feeling is always just my left thigh area outer side not inside near groin .
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
It can be muscle spasm but also this can be pulsating artery which is usually seen in aneurysmal arteries or arteriovenous shunts. YOu need to do doppler ultrasound to check vessel blood flow.
Wish you good health. Regards
Answered: Wed, 10 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor